# SDR CA030606001

- Difficulty date: May 29, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 10,142 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Condition: Failed
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LAST THREE PROPELLER OVERHAULS THESE BOLTS ARE REPLACED WITH NEW AS REQUIRED. THE LAST TWO INSTALLS WERE NOT IN COMPLIANCE WITH SL 508. THESE WERE ONLY BY CHANCE NOTICED BY THE MAINTENANCE CO-ORDINATOR (NOT AME). THE PREVIOUS ONE WAS NOT NOTICED AND WAS RELEASED FOR SERVICE AND DESTROYED THE PROP SPINNER. THIS IS 100 PERCENT RECURRING FOR US. SPINNER IS NOT NORMALLY INSTALLED BY PROPELLER OVERHAUL COMPANY.  RECOMMENDED AT THE NEXT 100 HR INSPECTION.
